MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. DISPOSABLE SIMPLICITY ELECTRODE; PROBE, RADIOFREQUENCY LESION

ST. JUDE MEDICAL, INC. DISPOSABLE SIMPLICITY ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number RFDE-SI
Medical Device Problem Codes Insufficient Heating (1287); Temperature Problem (3022)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference: 2182269-2019-00028.During a procedure, the probes would not heat to temperature and there was a clinically significant delay in the procedure.Cables and settings were changed with no resolution.A third probe was used and the procedure was completed with no patient consequences.
 
Additional Manufacturer Narrative
One disposable simplicity electrode was returned for investigation.The reported temperature issue could not be confirmed.The device met specifications for temperature response and no short circuits were detected.No visual or functional anomalies were noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported temperature issue and subsequent procedure delay remains unknown.Further information regarding the patient details were requested but not received.
 
Additional Manufacturer Narrative
Corrected data: health effect - clinical code has been added.Component code added.Medical device problem code - changed from temperature problem to insufficient heating.

Brand Name
DISPOSABLE SIMPLICITY ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
stephanie o' sullivan
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key8422703
Report Number2182269-2019-00029
Device Sequence Number1795511
Product Code GXI
UDI-Device Identifier05415067028976
UDI-Public05415067028976
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K052878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberRFDE-SI
Device Catalogue NumberRFDE-SIRFDE-SI
Device Lot Number6457249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2019
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer05/06/2019
05/12/2023
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date05/22/2019
05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISPOSABLE SIMPLICITY ELECTRODE; DISPOSABLE SIMPLICITY ELECTRODE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown